# SDR QXEA200800408

- Difficulty date: April 18, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 23,775 hours, 34,452 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK RT O/B FLAP HAS A CHAFFED AREA AT THE O/B END APPROX 10" FROM THE TRAILING END.  BLENDED ARE OF CHAFE, FOUND OUT OF LIMITS IAW -8 200 SRM 57-50-16.  HFEC INSP. IAW -8 200 NDTM PT 6, 51-00-01.  NO CRACKS NOTED.  UT THICKNESS CHECK IAW -8 200 NDTM PT 1, 51-00-04 HI .025, LO .017.  MAPPED FOR ENG. FOUND WITHIN LIMITS PER RD8-57-3923.  UT DISBONDING CHECK IAW -8 200 NDTM PT 1, 51-00-04, NO DISBOND NOTED.  ALODINE PRIMED, PAINTED IAW -8 200  RD8-57-3923 NOTES 5 AND 6.
